MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 38265
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Device Embedded In Tissue or Plaque (3165)
Date of Event 12/06/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip detachment occurred and remained inside the patient.The target lesion was located in the lung artery, an imager diagnostic catheter was selected to use.However, during lower extremity vein agiography the tip of the device detached in the lesion.The physician attempted to snare the tip but retrieval was unsuccessful.No patient complications were reported and the patient's status was stable.
 
Event or Problem Description
It was reported that tip detachment occurred and remained inside the patient.The target lesion was located in the lung artery, an imager diagnostic catheter was selected to use.However, during lower extremity vein agiography the tip of the device detached in the lesion.The physician attempted to snare the tip but retrieval was unsuccessful.No patient complications were reported and the patient's status was stable.It was further reported that the tip detached during advancement and the device was completely removed by lower extremity angiography.
 
Additional Manufacturer Narrative
Correction: h6 patient codes.Corrected device fragments in patient 3165 to no known consequence or impact to the patient 2199.

Brand Name
IMAGER II ANGIOGRAPHIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9474085
Report Number2134265-2019-15801
Device Sequence Number19495178
Product Code DQO
UDI-Device Identifier08714729355892
UDI-Public08714729355892
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2020
Device Model Number38265
Device Catalogue Number38265
Device Lot Number0000132823
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2019
Supplement Date Received by Manufacturer01/12/2020
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date01/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;